# SDR CALA2025112111390

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 78,680 hours, 30,123 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 300
- Component: Horizonal Stab, Boeing
- Component part number: 186A100013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL LT HORIZONTAL STAB ASSY IAW AMM 27-41-11-400-801.   REMOVED LT HORIZONTAL STAB FOR ACCESS IAW AMM 27-41-11-000-401.  BEGAN INSTALLATION OF LH HORIZONTAL STAB IAW AMM 27-41-11-400-801 HARD POINTED AFT PINS & TEMP INSTALLED FWD BOLTS INSTALLED AFT SPAR PINS & SAFETIES, STEPS G.5.D., IAW AMM 27-41-11.   INSTALLED FORWARD SPAR BOLTS, TORQUED, SAFTIED, & SECURED. STEP E. IAW AMM 27-41-11-400-801.  INSTALLED AND TORQUED ELEVATOR CONTROL PUSH ROD IAW STEP 8 OF AMM 27-41-11-400-801,  INSTALLED HYDROL LT STAB INSTALLATION COMPLETED. OPS CHECKED GOOD.
